BezN03.pdf (152.49 kB)
Download file

The invariant functions and invariant-image conditions of the rational Bézier triangles

Download (152.49 kB)
journal contribution
posted on 27.05.2014, 15:31 by Helmut Bez
The invariant functions and invariant-image conditions of the rational Bézier triangles

History

School

  • Science

Department

  • Computer Science

Citation

BEZ, H.E., 2012. The invariant functions and invariant-image conditions of the rational Bézier triangles. Applicable Algebra in Engineering Communication and Computing, 23 (3-4), pp.195-205.

Publisher

© Springer

Version

AM (Accepted Manuscript)

Publication date

2012

Notes

The final publication is available at Springer via http://dx.doi.org/10.1016/j.amc.2013.09.039

ISSN

0938-1279

eISSN

1432-0622

Language

en